Trivial extensions subject to semi-regularity and semi-coherence

Published in: Quaestiones Mathematicae
Volume 43, issue 1, 2020 , pages: 45–54
DOI: 10.2989/16073606.2018.1533900
Author(s): K. AdarbehDepartment of Mathematics, Palestine, S. KabbajDepartment of Mathematics and Statistics, Saudi Arabia


In this paper, we investigate the transfer of Matlis’ semi-regularity and semi-coherence in trivial ring extensions issued from rings (with zero-divisors). We use the obtained results to enrich the literature with new examples of semi-regular or semi-coherent rings issued as trivial extensions and validate some questions left open in the literature.

Get new issue alerts for Quaestiones Mathematicae